MathSciNet Relay Station
MathSciNet bibliographic data
MR2661341 (2011i:47070) 47H09 (47A35 47H10 47J05 47J25)
Kurokawa, Yu; Takahashi, Wataru Weak and strong convergence theorems for nonspreading mappings in Hilbert spaces. Nonlinear Anal. 73 (2010), no. 6, 1562–1568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement